Volume 24, Issue 1
Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case

Xingwei Zhang , Wenliang Zhang & Bo-Qing Dong

J. Part. Diff. Eq., 24 (2011), pp. 70-82.

Published online: 2011-02

Preview Full PDF 392 1202
Export citation
  • Abstract

In the study of the regularity criteria for Leray weak solutions to three-dimensional Navier-Stokes equations, two sufficient conditions such that the horizontal velocity \tilde{u} satisfies \tilde{u}∈L^2(0,T;BMO(R^3)) or \tilde{u}∈ L^{2/1+r}(0,T; \dot{B}^r_{∞,∞}(R^3)) for 0 < r < 1 are considered.

  • Keywords

Regularity criteria Navier-Stokes equations BMO Besov space

  • AMS Subject Headings

35Q35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-24-70, author = {}, title = {Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case}, journal = {Journal of Partial Differential Equations}, year = {2011}, volume = {24}, number = {1}, pages = {70--82}, abstract = {

In the study of the regularity criteria for Leray weak solutions to three-dimensional Navier-Stokes equations, two sufficient conditions such that the horizontal velocity \tilde{u} satisfies \tilde{u}∈L^2(0,T;BMO(R^3)) or \tilde{u}∈ L^{2/1+r}(0,T; \dot{B}^r_{∞,∞}(R^3)) for 0 < r < 1 are considered.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v24.n1.5}, url = {http://global-sci.org/intro/article_detail/jpde/5198.html} }
TY - JOUR T1 - Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case JO - Journal of Partial Differential Equations VL - 1 SP - 70 EP - 82 PY - 2011 DA - 2011/02 SN - 24 DO - http://doi.org/10.4208/jpde.v24.n1.5 UR - https://global-sci.org/intro/article_detail/jpde/5198.html KW - Regularity criteria KW - Navier-Stokes equations KW - BMO KW - Besov space AB -

In the study of the regularity criteria for Leray weak solutions to three-dimensional Navier-Stokes equations, two sufficient conditions such that the horizontal velocity \tilde{u} satisfies \tilde{u}∈L^2(0,T;BMO(R^3)) or \tilde{u}∈ L^{2/1+r}(0,T; \dot{B}^r_{∞,∞}(R^3)) for 0 < r < 1 are considered.

Xingwei Zhang , Wenliang Zhang & Bo-Qing Dong . (2019). Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case. Journal of Partial Differential Equations. 24 (1). 70-82. doi:10.4208/jpde.v24.n1.5
Copy to clipboard
The citation has been copied to your clipboard